Advances in Differential Equations

Asymptotic limits for the doubly nonlinear equation

M. Astudillo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This article is concerned with the asymptotic limits of the solutions of the homogeneous Dirichlet problem associated to a doubly nonlinear evolution equation of the form $u_{t} = \Delta_{p}u^{m} + g$, in a bounded domain, as the parameters $p$ and $m$ tend to infinity. We will address the limits in $p$ and $m$ separately and in sequence, eventually completing a convergence diagram for this problem. We prove, under additional assumptions on the domain and initial data, that the equation satisfied at the limit is independent of the order in which we take the limits in $p$ and $m$.

Article information

Adv. Differential Equations, Volume 19, Number 7/8 (2014), 613-634.

First available in Project Euclid: 6 May 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B40: Asymptotic behavior of solutions 35K65: Degenerate parabolic equations


Astudillo, M. Asymptotic limits for the doubly nonlinear equation. Adv. Differential Equations 19 (2014), no. 7/8, 613--634.

Export citation